Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

Tiny Pencil thin stools or flat ribbon like

I was told years ago i had ins-c. I always had constipation my whole life. This time it was 3 weeks with nothing coming out so i took miralax for a couple days and then had a lot of diarreha so i stopped the miralax and 2 days layer every morning i wld go to the bathroom but it wld be long very thin or flat ribbon like. I still feel bloated and uncomfortable. Im so scared about the ribbon stool because everything online says cancer or blockage. Im a 38 yr old female. Also i started the miralax again last night but havent went to the bathroom yet. My dr cant get me in till tomorrow. Anyone else get this kind of stool with these issues after miralax or constipation? Thanx for any help
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem